# SDR DL76L041076

- Difficulty date: December 2, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 65,593 hours, 10,134 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Bpcu
- Part number: 734285E
- Part serial: 491
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ALL LAVS INOP, NO RINSE WATER, NO VACUUM.  A/C DIVERTED TO JFK.  REMOVED AND REPLACED RELAY K546 AND THE BPCU.  ALL LAVS OPERATE NORMALLY.
